It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rachel on February 08, 2000 at 16:24:21:

In Reply to: Need advice, please posted by anon on February 06, 2000 at 19:59:44:

: Let me first state that I am not addicted to any pill. I am just addicted to alcohol.

: I am 23 years old, and have been drinking off and on for 7 years. I go sober for about a month, then I go on binges. I have been on a binge for the past nine nights, and now I worry that I may have withdrawals.

: I cannot go to an inpatient facility, I work almost 70 hours a week.

: I have 10 mg Valium, 2.5 mg Xanax, 400 mg Oxycontin, a vast amount of hydrocodone, 120 mg Ambien, 1000 mg Soma, and Oxycodone lying around the house. A relative just recently died, and these were his medications before cancer took his life.

: Will any of these drugs help ease my withdrawals? Let me again stress that my only problem is alcohol and not pills. I just need encouragement.

: Thanks.

I'm guessing since you're worrying about withdrawals, you've experienced them before. I know all about self medicating, having gotten proficient at it over the past 20 years or so, but I strongly advise you not to do this alone. The fact that pills are not your "problem" is hardly the issue. Withdrawal from alcohol is LIFE THREATENING!!!!! Only YOU can decide if it's worth risking your life in order to save it by missing work. There is always another job, but this life is your one shot, and you could do yourself vast amounts of harm trying to self-medicate in order to withdraw. PLEASE think about it. I'm sorry if this is not the kind of encouragement you were seeking, but I couldn't keep silent.
Peace
Rachel


Follow Ups

All times are GMT -7. The time now is 05:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!